# SDR SCNA05001

- Difficulty date: January 2, 2005
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: PHHZX
- Make and model: Boeing 737-800
- Aircraft serial: 28248
- Aircraft time: 10,450 hours, 3,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY FLOOR LIGHTING STRIP LOOSE.  MAINTENANCE RESECURED FLOOR TRACK LIGHTING.
